Huygens’ principle and Dirac-Weyl equation

Year: 2017

Authors: Pascazio S., Pepe FV., Perez-Pardo JM.

Autors Affiliation: Univ Bari, Dipartimento Fis, I-70126 Bari, Italy;
Univ Bari, MECENAS, I-70126 Bari, Italy; INFN, Sez Bari, I-70126 Bari, Italy.; CNR, INO, I-50125 Florence, Italy; Museo Stor Fis, I-00184 Rome, Italy; Ctr Studi & Ric Enrico Fermi, I-00184 Rome, Italy; Univ Carlos III Madrid, Madrid 28911, Spain.

Abstract: We investigate the validity of Huygens’ principle for forward propagation in the massless Dirac-Weyl equation. The principle holds for odd space dimension n, while it is invalid for even n. We explicitly solve the cases n = 1, 2 and 3 and discuss generic n. We compare with the massless Klein-Gordon equation and comment on possible generalizations and applications.


Volume: 132 (6)      Pages from: 287-1  to: 287-7

DOI: 10.1140/epjp/i2017-11593-6

Citations: 4
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2024-06-09
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here